Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


ROSACEA CAUSE ?
Nov 11, 2008

I have been taking Reyataz, Norvir and Truvada. When I first started meds I had seborheic dermatitis. That seem to have cleared. I am now on meds 14 months and I have in the last month developed rosacea on my nose, on the sides and on forehead between brows. It has been coming once a week. I also had pinkeye with one outbreak 3 weeks ago. Is rosacea a side effect of the meds? I had tried Metrogel and it burns my skin off. My doctor has given me Doryx in the past for persistent skins problems. Please help, this is effecting my self-esteem.

Response from Dr. Henry

Rosacea has not been linked to your current HIV regimen. Rosacea occurs on the general population so it can be tough to nail down any linkage between a particular drug and that condition when the rate is low in a given population overall. I have a modest number of patients with rosacea which is often frustrating to treat without any clear association with their HIV regimens (on a variety of different drugs). If any reader knows of a related reference please post. KH



Previous
Early symptoms after HIV infection
Next
recently on meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement